×

A mandala of Legendrian dualities for pseudo-spheres in semi-Euclidean space. (English) Zbl 1169.53308

Summary: We show six Legendrian dualities between pseudo-spheres in semi-Euclidean space which are basic tools for the study of extrinsic differential geometry of submanifolds in these pseudo-spheres.

MSC:

53A35 Non-Euclidean differential geometry
58C25 Differentiable maps on manifolds
53B30 Local differential geometry of Lorentz metrics, indefinite metrics
53A07 Higher-dimensional and -codimensional surfaces in Euclidean and related \(n\)-spaces
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] J.A. Aledo and J.M. Espinar, A conformal representation for linear Weingarten surfaces in the de Sitter space, J. Geom. Phys. 57 (2007), no. 8, 1669-1677. · Zbl 1121.53040
[2] V.I. Arnol’d, S.M. Guseĭn-Zade and A.N. Varchenko, Singularities of differentiable maps. Vol. I , Translated from the Russian by Ian Porteous and Mark Reynolds, Birkhäuser Boston, Boston, MA, 1985.
[3] M. Buosi, S. Izumiya and M.A. Soares Ruas, The total absolute horospherical curvaure of submanifolds in hyperbolic space, Advances in Geometry. (to appear). · Zbl 1201.53069
[4] L. Chen, On spacelike surfaces in Anti de Sitter 3-space from the contact viewpoint. (Preprint). · Zbl 1180.53018
[5] L. Chen and S. Izumiya, Singularities of Anti de Sitter Torus Gauss maps. (Preprint). · Zbl 1193.53016
[6] J.A. Gálvez, A. Martínez and F. Milán, Complete linear Weingarten surfaces of Bryant type. A Plateau problem at infinity, Trans. Amer. Math. Soc. 356 (2004), no. 9, 3405-3428. · Zbl 1068.53044
[7] S. Izumiya, D. Pei and T. Sano, Singularities of hyperbolic Gauss maps, Proc. London Math. Soc. (3) 86 (2003), no. 2, 485-512. · Zbl 1041.58017
[8] S. Izumiya, Legendrian dualities and spacelike hypersurfaces in the lightcone, Moscow Mathematical Journal. (to appear). · Zbl 1188.53055
[9] S. Izumiya and M.C. Romero Fuster, The horospherical Gauss-Bonnet type theorem in hyperbolic space, J. Math. Soc. Japan 58 (2006), no. 4, 965-984. · Zbl 1111.53042
[10] S. Izumiya, Timelike hypersurfaces in de Sitter space and Legendrian singularities, Journal of Mathematical Science, 144 (2006), 3789-3803 (Translated from Sovrennaya Matematika i Ee Prilozheniya 33 (2005), Suzdal Conference-2004). · Zbl 1177.53066
[11] S. Izumiya and M. Takahashi, Spacelike parallels and evolutes in Minkowski pseudo-spheres, J. Geom. Phys. 57 (2007), no. 8, 1569-1600. · Zbl 1121.53036
[12] S. Izumiya and F. Tari, Projections of surfaces in the hyperbolic space to hyperhorospheres and hyperplanes, Revista Matemática Iberoamericana. 24 (2008), no. 3, 895-920. · Zbl 1170.53011
[13] S. Izumiya, Horospherical geometry in hyperbolic space, in Noncommutativity and Singularities-Proceedings of French-Japanese symposia held (IHES, 2006) , Advanced Studies in Pure Mathematics. (to appear). · Zbl 1181.53045
[14] S. Izumiya, K. Saji and M. Takahashi, Horospherical flat surfaces in Hyperbolic 3-space. (Preprint). · Zbl 1205.53065
[15] S. Izumiya, D. Pei and M.C. Romero Fuster, Spacelike surfaces in Anti de Sitter four-space from a contact viewpoint. (Preprint). · Zbl 1201.53063
[16] S. Izumiya and K. Saji, The mandala of Legendrian dualities for pseudo-spheres of Lorentz-Minkowski space and “flat” spacelike surfaces, Proc. Steklov Inst. Math. (to appear). · Zbl 1292.53009
[17] M. Kasedou, Singularities of lightcone Gauss images of spacelike hypersurfaces in de Sitter space. (Preprint). · Zbl 1177.53021
[18] M. Kokubu et al. , Singularities of flat fronts in hyperbolic space, Pacific J. Math. 221 (2005), no. 2, 303-351. · Zbl 1110.53044
[19] J. Maldacena, The large \(N\) limit of superconformal field theories and supergravity, Adv. Theor. Math. Phys. 2 (1998), no. 2, 231-252. · Zbl 0914.53047
[20] L. Randall and R. Sundrum, An alternative to compactification, Phys. Rev. Lett. 83 (1999), no. 23, 4690-4693. · Zbl 0946.81074
[21] E. Witten, Anti de Sitter space and holography, Adv. Theor. Math. Phys. 2 (1998), no. 2, 253-291. · Zbl 0914.53048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.